Morphisms Between Grassmannian Complex and Higher Order Tangent Complex
Keywords:Tangent Complex, Grassmannian Complex, Cross-ratio, Configuration
In this article we extend the notion of tangent complex to higher order and propose morphisms between Grassmannian subcomplex and the tangent dialogarithmic complex for a general order. Moreover, we connect both these complexes and prove the commutativity of resulting diagram. The interesting point is the reappearance of classical Newton's Identities here in a completely different context to the one he had.
J.-L. Cathelineau, Projective configurations, homology of orthogonal groups, and milnor K-theory, Duke Math. J. 121(2) (2004), 343 – 387, https://projecteuclid.org/euclid.dmj/1076621988.
J.-L. Cathelineau, The tangent complex to the Bloch-Suslin complex, Bull. Soc. Math. France 135 (2007), 565 – 597, DOI: 10.24033/bsmf.2546.
B. H. Dayton, Theory of Equations, Lesson No. 10, Northeastern Illinois University Chicago, IL 60625, USA, http://barryhdayton.space/theoryEquations/textpartX.pdf.
P. Elbaz-Vincent, H. Gangl and M. Kontsevich, On poly(ana)logs I, Compos. Math. 130 (2002), 161 – 210, https://arxiv.org/abs/math/0008089.
A. B. Goncharov, Euclidean Scissors congruence groups and mixed Tate motives over dual numbers, Math. Res. Lett. 11 (2004), 771 – 784, DOI: 10.4310/MRL.2004.v11.n6.95.
A. B. Goncharov, Explicit construction of characteristic classes, Advances in Soviet Mathematics, I. M. Gelfand Seminar 1, 16 (1993), 169 – 210, https://gauss.math.yale.edu/~ag727/4821.
A. B. Goncharov, Geometry of configurations, polylogarithms and Motivic cohomology, Adv. Math. 114(2) (1995), 197 – 318, DOI: 10.1006/aima.1995.1045.
A. B. Goncharov, Polylogarithms and Motivic Galois groups, in Proceedings of the Seattle Conf. on Motives, July 1991, Seattle, AMS P. Symp. Pure Math. 2, 55 (1994), 43 – 96, https://gauss.math.yale.edu/~ag727/polylog.pdf.
S. Hussain and R. Siddiqui, Grassmannian complex and second order tangent complex, Punjab University Journal of Mathematics 48(2) (2016), 1353 – 1363, http://pu.edu.pk/images/journal/maths/PDF/Paper-8-48-2-16.pdf.
R. Siddiqui, Configuration complexes and a variant of Cathelineau's complex in weight 3, arXiv:1205.3864 [math.NT] (2012), https://arxiv.org/abs/1205.3864.
R. Siddiqui, Configuration Complexes and Tangential and Infinitesimal versions of Polylogarithmic Complexes, Doctoral thesis, Durham University (2010), http://etheses.dur.ac.uk/586/.
R. Siddiqui, Tangent to Bloch-Suslin and Grassmannian complexes over the dual numbers, arXiv:1205.4101v2 [math.NT] (2012), https://arxiv.org/pdf/1205.4101.pdf.
A. Suslin, Homology of GLn, characteristic classes and Milnor K-theory, Lecture Notes in Mathematics 1046 (1984), 357 – 375, https://www.scholars.northwestern.edu/en/publications/homology-of-gln-characteristic-classes-and-milnor-k-theory.
How to Cite
Authors who publish with this journal agree to the following terms:
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a CCAL that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work.